Alert archive / Georgia / Freeze Warnings in 2022

Freeze Warning 2, NWS Tallahassee, FL

March 12, 202216 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Mar 12, 2022, 1:14 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Mar 12, 2022, 9:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2022, 1:14 AM CST (07:14 UTC)
In effect from
Mar 12, 2022, 9:00 PM CST
Expired
Mar 13, 2022, 9:00 AM CDT
In force
11 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Mar 11, 11:26 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 11, 11:26 PM CST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1226 AM EST Sat Mar 12 2022

.AVIATION...
[Through 06Z Sunday]

Band of showers and storms resides through the Gulf waters into
the Florida Big Bend. To the west, line of storms is getting
organized ahead of a cold front and mid level trough. Low level
flow is increasing dramatically and winds at the surface is
increasing as well. Each TAF site has a good chance to experience
storms overnight with a severe threat as well. Post frontal winds
will be strong as well as directions switch to the northwest.
Gusts 30-40 knots will be common even after the convection has
moved to the east. Winds will remain strong through the day then
relax in the evening hours.

&&

.PREV DISCUSSION [1001 PM EST]...

.NEAR TERM [Through Saturday]...

Not much has changed from the previous discussion. A frontal
boundary sits to our south over the Gulf, which has brought showers
and thunderstorms to the region today. Currently most of the tstorm
activity is confined to the waters and the the SE Big Bend, with
isolated to scattered showers north of there. Satellite imagery is
showing some areas of clearing over the CWA which may will help
prime the atmosphere for tonight. The CAMS over the past few hours
have been favoring a more unstable environment tonight, which will
depend on how much warm and moist air we can get ushered in this
evening. Jet dynamics still look impressive with the 850 mb winds in
the 50-60 knot range developing quickly after midnight. This mixed
with sufficient instability as dewpoints will be in the mid 60s
supports the SPC enhanced risk for our area. Damaging wind gusts, a
few tornadoes, and heavy rain will be the main threats with
tonight's severe weather event. Of course, the limiting factor
continues to be whether or not cold pool inhibits the flow of
instability ahead of the incoming front.

By Saturday morning, the severe threat will be wrapping up across
the tri-state area. The far SE Big Bend may have some showers and
storms lingering around daybreak, but we're expecting to quickly dry
out after that. Gusty northwest winds will be ushering in
significantly drier and colder air to the region. High temperatures
will have quite the range from the upper 40s in SE and the far
western FL Panhandle to the upper 50s and low 70s for the SE Big
Bend. The warmest temperatures for the Big Bend will likely be
during the early morning hours, before the cold front moves through.
Sustained wind speeds for Saturday will be around 15 to 25 mph with
gusts up to 40 mph being possible.

.SHORT TERM [Saturday Night Through Sunday Night]...

Bitter cold defines the short-term period thanks to an Arctic
airmass arriving on the heels of Saturday's strong cold front.
Sunday morning's low temperatures are poised to plunge well into mid
20s, with some locations flirting with the 23-degree hard freeze
mark. Given the recent, prolonged stretch of anomalously warm
weather, we felt it was prudent to issue a Freeze Watch areawide a
couple days earlier than our normal March 15th date to usher in the
new season. Cool and dry conditions prevail the remainder of the
weekend as surface high pressure moves in overhead. Sunday highs max
out in the upper 50s to around 60 under mostly sunny skies. Patchy
frost is also possible heading into early Monday morning.

.LONG TERM [Monday Through Friday]...

Airmass recovery gets underway to begin the work week when high
pressure shifts off the Atlantic coast, prompting winds to shift out
of the south. Meanwhile, zonal flow aloft gives way to an
approaching shortwave trough or cutoff low from the Lower MS Valley.
This feature is going to be responsible for returning showers/storms
on Tuesday. The potential for severe weather is a possibility as
well -- highlighted by the 15% Slight Risk in SPC's Day 5 Outlook
(valid 12Z Tuesday to 12Z Wednesday). However, the threat assessment
may be a bit overdone given that we would only be a couple days
removed from shedding off the Arctic air. Nevertheless,
wet/unsettled weather is on tap through Wednesday, followed by a
lull on Thursday. Another system arrives on Friday to reintroduce
low-end rain chances.

High temperatures rise to the upper 60s/low 70s Monday-Tuesday, then
widespread 70s the remainder of next week. The chilliest period of
the long-term is Monday morning when effective radiational cooling
looks to drive lows in the 30s (away from the immediate coast). Some
isolated, normally colder spots could see a light freeze. Otherwise,
lows rebound into the 50s from Tuesday, onward.

.MARINE...

Dangerous boating conditions are poised to affect the waters late
tonight into early tomorrow morning from strengthening winds ahead
of a strong cold front. Scattered to numerous showers and storms are
expected to sweep through during that time frame, with the potential
for severe weather that could produce gusts to up to 50 knots or
higher and waterspouts. Otherwise, frequent gales are expected away
from convection.

Gale conditions persist through Saturday afternoon from very gusty
northerly winds after frontal passage. By Saturday night, winds and
seas drop down to advisory levels, then hover around cautionary
values into the first half of next week. Showers and thunderstorms
look to return beginning Tuesday.

.FIRE WEATHER...

Wet weather will continue through late tonight and into early
tomorrow morning. Showers and thunderstorms remain possible over
land this afternoon, with chances increasing for the evening. The
threat of gusty and erratic winds remains possible with these with
the severe threat occuring during the overnight hours. This is when
the cold front is expected to move through and produce damaging
wind gusts, heavy rain, and perhaps a few tornadoes. Behind it,
gusty northwesterly winds will usher in cold and dry air. Winds
start to pick up around midnight, plus/minus a few hours, and then
increase. Sustained speeds across the CWA will range from 15 to 25
mph with gusts up 35 mph, perhaps locally up to 40 mph, expected. RH
values tank upper 20s to mid 30s with the driest air being across SE
AL, portions of SW GA, and the western FL Panhandle. Recovery looks
to be moderate with RH values generally in the 60s; however, looks
to be even drier with RHs in the 20s. Recovery is expected to be
good to excellent Sunday as they bounce back into the 80 to 100%
range.

.HYDROLOGY...

Multiple rounds of rain have brought 4-6 inches to the FL Panhandle
and Big Bend. Additional rainfall is expected through Saturday
morning with widespread amounts of 2-4 inches. These added amounts
could result in flash flooding and minor flooding on area rivers.
Thus, a Flood Watch continues for portions of the Panhandle, the Big
Bend, and the adjacent first row of GA counties (Decatur-Lowndes).

For tonight, a large squall line should move across the area.
Though this line will be moving quickly, it could produce an
additional 1-3 inches of rainfall along its path. Given this rain
would occur in a very short period of time, flash flooding is also
possible over the previously soaked locations.

In addition to the flash flood threat, riverine flooding is
possible, albeit minor in the Ochlockonee and upper Withlacoochee
River basins. Also, our smaller streams, like the Sopchoppy and
Steinhatchee could experience minor river flooding in the days
ahead. Elsewhere, river flooding is not anticipated with this event.

Dry weather follows after frontal passage by mid-Saturday morning,
with no rainfall expected until late Monday or early Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   57  26  60  34  70 /  20   0   0   0   0
Panama City   53  27  58  40  68 /   0   0   0   0  10
Dothan        47  25  57  34  67 /  10   0   0   0   0
Albany        51  25  56  33  69 /  10   0   0   0   0
Valdosta      62  28  58  36  70 /  30   0   0   0   0
Cross City    71  26  60  38  73 /  80   0   0   0   0
Apalachicola  58  30  58  44  66 /  10   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from this evening through Sunday morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
     Walton-South Walton-Washington.

     Flood Watch until 11 AM EST /10 AM CST/ this morning for Calhoun-
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Lafayette-Leon-
     Liberty-Madison.

     Wind Advisory until 7 PM EST /6 PM CST/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through this evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 PM EST /6 PM CST/ this evening for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Freeze Watch from this evening through Sunday morning for Baker-
     Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

     Flood Watch until 11 AM EST this morning for Brooks-Decatur-
     Grady-Lowndes-Seminole-Thomas.

     Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Freeze Watch from Saturday evening through Sunday morning for
     Coffee-Dale-Geneva-Henry-Houston.

     Wind Advisory until 6 PM CST Saturday for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Gale Warning until 7 PM EST /6 PM CST/ this evening for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...KR
SHORT TERM...IG3
LONG TERM...IG3
AVIATION...Scholl
MARINE...IG3
FIRE WEATHER...KR
HYDROLOGY...DVD/Godsey

In the hours before

Special weather statement, Mar 11, 11:55 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1155 PM CST Fri Mar 11 2022

ALZ065-120700-
Coffee AL-
1155 PM CST Fri Mar 11 2022

...Strong thunderstorms will impact portions of Coffee County through
100 AM CST...

At 1154 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rutledge to near Heath. Movement was east
at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elba, Enterprise, Fort Rucker, New Brockton, Lee, Kinston, Mixons
Crossroads, Curtis, Carl Folsom A/p, Central City, Camp Humming
Hills, Clintonville, Roeton, Camp Alaflo Bsa, Arcus, Enterprise
Municipal A/P, Alberton, Richburg, Victoria and Danleys Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 AM CST for southeastern
Alabama.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8579
      3120 8579 3119 8611 3118 8612 3119 8613
      3119 8619
TIME...MOT...LOC 0554Z 255DEG 40KT 3168 8638 3139 8641

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Mar 12, 12:09 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
109 AM EST Sat Mar 12 2022

FLZ028-128-120715-
Inland Taylor FL-Coastal Taylor FL-
109 AM EST Sat Mar 12 2022

...A strong thunderstorm will impact portions of southeastern Taylor
County through 215 AM EST...

At 109 AM EST, Doppler radar was tracking a strong thunderstorm 21
miles west of Steinhatchee, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Steinhatchee, Tennille, Fish Creek, Jug Island, Howell Place, Clara,
Carbur, Jena, Adams Beach, Dekle Beach, Jack Lee Island, Keaton
Beach, Bird Island, Salem, Blue Springs and Cedar Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM EST for Big Bend of
Florida.

&&

LAT...LON 2966 8343 2971 8355 2988 8366 3001 8337
      2989 8337 2989 8335 2982 8335 2982 8332
      2978 8332 2976 8334 2966 8337 2967 8341
      2966 8340 2966 8341 2965 8341
TIME...MOT...LOC 0609Z 242DEG 36KT 2971 8374

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

42-DVD
Special weather statement, Mar 12, 12:46 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
146 AM EST Sat Mar 12 2022

FLZ029-120745-
Lafayette FL-
146 AM EST Sat Mar 12 2022

...A strong thunderstorm will impact portions of Lafayette County
through 245 AM EST...

At 146 AM EST, Doppler radar was tracking a strong thunderstorm 13
miles north of Steinhatchee, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Cooks Hammock, San Pedro Junction, Alton and Grady.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM EST for Big Bend of
Florida.

&&

LAT...LON 2982 8317 2982 8335 2989 8335 2989 8337
      2996 8337 3009 8311 3008 8307 3007 8307
      3004 8302 3001 8300 3000 8297 2996 8295
      2996 8293 2995 8292 2989 8292 2990 8290
      2988 8289 2988 8288 2987 8288
TIME...MOT...LOC 0646Z 242DEG 33KT 2986 8337

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

42-DVD
Local storm report, Mar 12, 12:48 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 AM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     MARINE TSTM WIND 1 NNW APALACHICOLA AIRP 29.73N 85.03W
03/12/2022  M47 MPH          FRANKLIN           FL   ASOS

            ASOS STATION KAAF APALACHICOLA.

&&
Local storm report, Mar 12, 12:52 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 AM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     MARINE TSTM WIND 3 SSW EASTPOINT         29.71N 84.89W
03/12/2022  E51 MPH          GMZ755             FL   MESONET

            ST. GEORGE ISLAND WEATHERSTEM.

&&
Special weather statement, Mar 12, 1:04 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
104 AM CST Sat Mar 12 2022

ALZ065>069-120800-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-
104 AM CST Sat Mar 12 2022

...Strong thunderstorms will impact portions of Dale, Henry,
southeastern Coffee, Geneva and northwestern Houston Counties through
200 AM CST...

At 104 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Ariton to near Florala. Movement was east at 45
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Abbeville, Fort Gaines, Geneva, Enterprise, Headland,
Dothan, Fort Rucker, Ozark, Hartford, Taylor, Midland City, Kinsey,
Level Plains, Slocomb, Samson, Newton, Webb, New Brockton and Ariton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 AM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.

&&

LAT...LON 3117 8619 3162 8575 3162 8542 3171 8542
      3170 8522 3174 8520 3174 8512 3170 8513
      3162 8506 3155 8505 3099 8558 3100 8619
TIME...MOT...LOC 0704Z 267DEG 37KT 3160 8571 3101 8628

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:09 PM CSTSpecial Marine WarningTAE3 hr
Mar 11, 8:30 PM CSTSpecial Marine WarningTAE45 min
Mar 11, 9:42 PM CSTSpecial Marine WarningTAE93 min
Mar 11, 10:04 PM CSTSpecial Marine WarningTAE3 hr
Mar 11, 10:33 PM CSTSpecial Marine WarningTAE3 hr
Mar 11, 11:04 PM CSTSpecial Weather StatementTAEFranklin56 min
Mar 11, 11:16 PM CSTSpecial Weather StatementTAETaylor29 min
Mar 11, 11:43 PM CSTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla92 min
Mar 12, 12:09 AM CSTSpecial Weather StatementTAETaylor66 min
Mar 12, 12:46 AM CSTSpecial Weather StatementTAELafayette59 min
Mar 12, 12:50 AM CSTTornado WarningTAELafayette, Taylor35 min
Mar 12, 12:56 AM CSTSpecial Marine WarningTAE3 hr
Mar 12, 1:13 AM CSTSevere Thunderstorm WarningTAEFranklin, Wakulla92 min
Mar 12, 1:54 AM CSTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington66 min
Mar 12, 2:33 AM CSTSevere Thunderstorm WarningTAELafayette, Taylor87 min
Mar 12, 2:48 AM CSTSpecial Weather StatementTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty27 min
Mar 12, 2:49 AM CSTFlash Flood WarningTAELafayette, Taylor5 hr
Mar 12, 3:25 AM CSTSpecial Marine WarningTAE3 hr
Mar 12, 3:35 AM CSTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor85 min
Mar 12, 3:48 AM CSTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla72 min
Mar 12, 4:30 AM CSTSevere Thunderstorm WarningTAEJefferson59 min
Mar 12, 4:55 AM CSTSevere Thunderstorm WarningTAEMadison47 min
Mar 12, 7:44 AM CSTAreal Flood AdvisoryTAELafayette, Taylor3 hr
Mar 12, 2:19 PM CSTSmall Craft AdvisoryTAE16 hr
Mar 12, 1:56 AM CSTSpecial Weather StatementTAEClay, Early, Quitman, Randolph64 min
Mar 12, 2:40 AM CSTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Early, Lee, Miller and 3 more35 min
Mar 12, 3:15 AM CSTSpecial Weather StatementTAEColquitt, Decatur, Dougherty, Grady, Lee, Mitchell and 4 more45 min
Mar 12, 4:11 AM CSTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lanier and 3 more78 min
Mar 11, 11:55 PM CSTSpecial Weather StatementTAECoffee65 min
Mar 12, 1:04 AM CSTSpecial Weather StatementTAEDale, Geneva, Henry56 min

Nearby

Freeze Warnings in Georgia, 2022Freeze Warnings in Florida, 2022Freeze Warnings in Alabama, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.